Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2009, Article ID 782572, 37 pages
http://dx.doi.org/10.1155/2009/782572
Research Article

Spectral Approximation of Infinite-Dimensional Black-Scholes Equations with Memory

1Mathematical Sciences Division, U. S. Army Research Office, P.O. Box 12211, RTP, NC 27709, USA
2Instrumental Sciences Inc., P.O. Box 4711, Huntsville, AL 35811, USA

Received 2 September 2009; Accepted 2 December 2009

Academic Editor: Kambiz Farahmand

Copyright © 2009 Mou-Hsiung Chang and Roger K. Youree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mou-Hsiung Chang and Roger K. Youree, “Spectral Approximation of Infinite-Dimensional Black-Scholes Equations with Memory,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2009, Article ID 782572, 37 pages, 2009. https://doi.org/10.1155/2009/782572.